Probability capacities in $\Re^d$ and the Choquet integral for capacities

Nhuy, Nguyen, Son, Le Xuan . Acta Mathematica Vietnamica 2004. 29 (1) :41-56

Locate this article in:

Bibtex

@article{CIS-187906,
  Author = {Nhuy, Nguyen and Son, Le Xuan},
  Title = {Probability capacities in $\Re^d$ and the Choquet integral for capacities},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {29},
  Number = {1},
  Year = {2004},
  Pages = {41--56},
  Keywords = {Geometric probability, Probability measures, geometric probability measurable spaces, measurable spaces}
}

Similar articles